# SDR ASAA9910263

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 12
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECONFIGURATION AND PRIOR TO FLT 65, THE EMERGENCY EXIT LIGHTS AT ROW 12 WERE FOUND INOPERATIVE AND THE  MID TRANSMITTER WAS NOT BEING RECEIVED.  REPLACED RECEIVER AT ROW 12 AND THE BATTERY FOR THE MID CABIN TRANSMITTER, ALL OPERATED NORMALLY.  REF:  OPER CNTRL NR 2000ZZZX253. (X)
